“Franchise entrepreneurship during economic recovery” Seminar and Franchise Opportunities sessions
After the highly successful franchise seminar and franchise opportunities session held in May 2009 at the same venue, and due to overwhelming requests by seminar participants and exhibitors to hold another similar event, we are proud to announce that we shall be co-organising the event themed “Franchise entrepreneurship during economic recovery” jointly with MCA National Youth, through their Special Economic Task Force.
Date of Event: Saturday, 16th January 2010 Time: 8:30am to 6:00pm Venue: Auditorium & Dewan San Choon, Wisma MCA, Jalan Ampang, Kuala Lumpur, Malaysia The aim of the event is two fold, firstly to provide the attending public an in-depth understanding on franchising and that investing in a franchise is a better alternative than starting business on their own or finding employment especially to take advantage of the recovering economy.
Secondly, with a captive audience of an estimated attendance of more than 1,000 participants in the Seminar plus many more walk-in attendees, it provides a golden opportunity for Franchisors/Licensors to showcase their franchise offerings. The profile of the participants is multi-racial, age group of between 18 to 50 years, retrenched or displaced workers, mainly people looking for business opportunities etc.
This major franchising event will be the biggest economic event to be organized by MCA National Youth in 2010 with its aims of attracting and guiding the youths to the right path in franchising which offers many opportunities. We hope this franchise seminar and franchise opportunities sessions will be the first step to milestone for all our youths out there by offering what are in store in the year 2010.
A JOINT MCA YOUTH – SPECIAL ECONOMIC TASK FORCE / ASIAWIDE FRANCHISE MALAYSIA Event
Theme of the event: “Franchise Entrepreneurship during economic recovery”
Type of Event: Seminar and Franchise Opportunities sessions
Date of Event: January 16, 2010 on a Saturday
Venue: Auditorium and Dewan San Choon, 2nd and 3rd Floor, Wisma MCA, Jalan Ampang, Kuala Lumpur.
Participation: Although it is an MCA inspired event, it is open to all Malaysians.
Profile of Attendees: Malaysians of all races Age group of between 18 to 50 years Public who are seeking business opportunities Retrenched or displaced workers/workforce
Estimated Attendees: At least 3,000 paxs
Concept: A full day seminar cum business matching session:
Talks on Franchising by franchise experts, stakeholders and players focusing on the following (subject to change):
i.) Why invest in a franchise? Benefits of franchising ii.) Franchising during times of economic recovery iii.) Franchise trends to look out for during economic recovery. iv.) Success stories by franchisee v.) How do you choose a franchise right for you?
Franchise opportunities exhibition by Franchisors on their franchise offerings to the participants on one-on-one basis between seminar participants, walk-in participants and franchisors.
Timing of Seminar: Seminar starts from 8:30am (registration) and Franchise Opportunities session starts from 8:30am and ends by 6:00pm
8:30am Registration of Seminar Participants/Start of Franchise Opportunities Session 9:00am Opening speech 9:20am Opening ceremony 9:30am 1st Talk Topic (60 mins) 10:30am Break 11:00am 2nd Talk Topic (60 mins) 12 noon Break 12:30pm 3rd Talk Topic (60 mins) 1:30pm Break 2:00pm 4th Talk Topic (60 mins) 3:00pm Break 3:30pm 5th Talk Topic (60 mins) 4:00pm Break 4:30pm Question and Answer time (30 mins) 5:30pm End of seminar 6:00pm End of Franchise Opportunities Session
Booth Rates: An early bird promotion of RM 2000 per booth is offered for confirmed and paid bookings received on or before 15th December 2009. Bookings and payment received after 15th December 2009 is charged at RM2500.
Contact information :
Asiawide Franchise Sdn Bhd: Mr. Jamaluddin Ghani & Mr Fariq Halim Tel : 603 2093 3882 Email : Enquiry@asiawidefranchisemalaysia.com
经营者提出希望 Subang Perdana Court 的居民协会 （PPSPC 2-Persatuan Penduduk Suabng Perdana ,Court2）能够体谅目前经济低迷时刻能够检讨限有的租金额， 目前PSPPC 2 每单位每月收取RM 450的租金，而市议会却每单位收取 RM360 的执照费用。经营者也希望提供水源（Water Tap 水头） ，以便方便经营者请洗青菜及鱼类。
李宥兴将在近期内向有关单位居民协会理事会（PPSPC-2-Persatuan Penduduk Subang Perdana Court 2）进行会面並提出要求希望有关理事会能够降低租金及讨论相关经营者所面对的问题。
马青格拉那再也区团团长兼雪州马青州团副团长李宥兴今日发表文告说凡持有红色身份证的人士请於9月1日起至9月16日办公时间到布城内政部进行面试，地址如下：Dewan Gemilang , Aras Bawah , Blk D1, Kompleks D,Pusat Pendtabiran Kerajaan Persekutuan , 62546 Wilayah Persekutuan ， Putrajaya。 时间是早上八时到至下午四时正，以便审查成为我国公民。
To: MCA Youth Selangor Committee Members Notice is hereby given that the 7th meeting of MCA Youth Selangor Committee (2008-2011) will be held on Wednesday, 30th September 2009, details are as below: MEETING Time : 8:20 PM Venue : MCA Kelana Jaya Building 39-2, Jln. USJ 1/1A,Regalia Business Centre,47620 Subang Jaya, Selangor. Attire : MCA Youth Uniform DINNER Time : 7:00 PM Venue : Restaurant Muncourt (Please refer to our map) CELEBRATE MID-AUTUMN FESTIVAL Time : 8:00 PM Lantern Parade : From Restaurant Muncourt back to MCA Kelana Jaya Building Your attendance is much required.